| Model Number |
02.07.0312SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 september 2025: lot: 2302465: (b)(4) items manufactured and released on 13-apr-2023.Expiration date: 22-mar-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient had primary left knee surgery on (b)(6) 2025.On (b)(6) 2025, the patient came in due to signs of infection, and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.(mdr: (b)(4).On (b)(6) 2025.Permanent implants were placed (gmk-revision).On (b)(6) 2025, the patient came in due to signs of infection and the cause is unknown.The surgeon performed a washout and swapped the poly.The surgery was completed successfully.